# SDR AALA20000619

- Difficulty date: April 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM FLANGE OF FLOORBEAM.  CUTOUT DAMAGED AND INSTALLED FILLER AND DOUBLER DE301.5 HARD STAINLESS .071 PER ESO 11697 DATED 3-29-2000 AND AARD 53-10-07-1.  (M)
